Reply to comment on `` A multivariate generalization of the power exponential family of distributions'' (1998V27 p589-600)

Gomez, E., Gomez-Villegas, M. A., Marin, J. M., Gómez, E., Gómez-Villegas, M. A., Marín, J. M. . Communications in Statistics: Theory and Methods 2001. 30 (5) :989-992

Locate this article in:

Bibtex

@article{CIS-171928,
  Author = {Gomez, E. and Gomez-Villegas, M. A. and Marin, J. M. and Gómez, E. and Gómez-Villegas, M. A. and Marín, J. M.},
  Title = {Reply to comment on `` A multivariate generalization of the power exponential family of distributions'' (1998V27 p589-600)},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {30},
  Number = {5},
  Year = {2001},
  Pages = {989--992},
  Keywords = {}
}

Similar articles